| Catalog Number |
735-52 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that there was a problem with temperature transmission from arctic sun device to monitor.Per follow up information received via mail on 03sep2025, device would be repaired in the hospital by crs.No patient involvement.
Event or Problem Description
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is due to a failed temperature out cable.Alarm 48 patient temperature out invalid present.Temperature out cable was replaced.Tested the system with a new temp out cable and with a simulator for the patient`s temperature.Performed an electrical safety test.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.A dhr review is not required as the serial number is unknown.No additional actions are needed.Corrections: d, e, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.